# SDR NF2R201812200001

- Difficulty date: February 25, 2015
- Submitted: December 20, 2018
- Operation: General aviation
- Aircraft: N364MW
- Make and model: Raythn G36
- Aircraft serial: E3651
- Aircraft time: 547 hours
- Engine: Cont IO550B
- Engine time: 547 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 628488
- Condition: Galled
- Location: Nr 1 Cylinder
- Part time: 547 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND #1 CYLINDER EXHAUST LIFTER IN EARLY STAGES OF SPALLING AS REFERENCED IN TCM SID05-1.
